Publication
Title
Total Rarita-Schwinger operators in Clifford analysis
Author
Abstract
Language
English
Source (journal)
Annals of global analysis and geometry. - Berlin
Publication
Berlin : 2012
ISSN
0232-704X
Volume/pages
42:4(2012), p. 473-493
ISI
000310989600002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.12.2012
Last edited 06.09.2018
To cite this reference